# SDR WX0A2015112473011

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 50,942 hours, 34,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUDDEN ODOR OCCURRED, CLIMBING FROM 15 TO 20,000 FT DISAPPEARED WITHIN 2 MINUTES PNEUAMATIC IN NATURE NO RE-OCCURRENCE AFTERWARDS, C/W ALLEGIANT WC 21-59-002, CABIN ODOR/SMOKE TROUBLESHOOTING, TYPE 4, NO ODOR PRESENT NO FURTHER MAINTENANCE REQUIRED. ACFT OK FOR SERVICE.
